# SDR MASA2010060500603

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 32,128 hours, 32,688 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 951073
- Condition: Faulty
- Location: Ac Bay
- Part time: 5,385 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN AND COCKPIT FROM PACK.  MX REMOVED AND REPLACED ACM, OPS CHECK GOOD.
